RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 98–107 (Mi mz3008)  

This article is cited in 2 scientific papers (total in 2 papers)

Prym's theta-function and hierarchies of nonlinear equations

I. A. Taimanov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (997 kB)

English version:
Mathematical Notes, 1991, 50:1, 723–730

Bibliographic databases:

UDC: 517
Received: 25.09.1990

Citation: I. A. Taimanov, “Prym's theta-function and hierarchies of nonlinear equations”, Mat. Zametki, 50:1 (1991), 98–107; Math. Notes, 50:1 (1991), 723–730

Citation in format AMSBIB
\Bibitem{Tai91}
\by I.~A.~Taimanov
\paper Prym's theta-function and hierarchies of nonlinear equations
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 98--107
\mathnet{http://mi.mathnet.ru/mz3008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140357}
\zmath{https://zbmath.org/?q=an:0747.14012}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 723--730
\crossref{https://doi.org/10.1007/BF01156609}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100012}


Linking options:
  • http://mi.mathnet.ru/eng/mz3008
  • http://mi.mathnet.ru/eng/mz/v50/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, “The Landau–Lifshits Equation and Quadrisecants of Prym Varieties”, Funct. Anal. Appl., 27:3 (1993), 222–224  mathnet  crossref  mathscinet  zmath  isi
    2. I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:137
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020